MAUDE Adverse Event Report: CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7317
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a pack of 4x8 radiopaque gauze only had 9 sponges in the set instead of 10.Additional information received on 16-may-2022 from the initial reporter stated that the issue was found when they opened the package to count items prior to use.The sponges were handed off immediately and not used on patient.There was no patient harm or injury.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 21k108062 was reviewed.The inspection records show no aql failures and no ncs were issued against this lot.No manufacturing or inspection anomalies were found.For sterilized products, the dhr and the sterilization documents undergo further review prior to release to the distribution center.Prior to a lot¿s release, the lots must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Lot 21k108062 met all defined acceptance requirements and was released.No samples were received for evaluation therefore the reported issue could not be confirmed however a corrective and preventive action was previously initiated to address the reported issue.

Brand Name
7317 SPG VISTEC 4X4 STR 10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer (Section G)
CARDINAL HEEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14427294
Report Number1018120-2022-00465
Device Sequence Number20465671
Product Code GDY
UDI-Device Identifier10884527016990
UDI-Public10884527016990
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7317
Device Catalogue Number7317
Device Lot Number21K108062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date06/16/2022
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown